# SDR USAA2013021900003

- Difficulty date: February 17, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 54
- Aircraft time: 73,290 hours, 32,960 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON SEAT ROW 26 LEFT INOP (WIRE BROKEN).  REPAIRED WIRE PER ELECTRICAL STANDARD PRACTICE MANUAL 20-43-12, ELECTRICAL STANDARD PRACTICE MANUAL 20-43-10.  TESTS GOOD.
